# SDR CALA0700505

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 62,407 hours, 32,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FUSELAGE SKIN AT AFT LOWER CORNER OF R-1 DOOR CUTOUT, STA 328-344, S16R TO S17R.  THE SKIN WAS REPAIRED IAW SRM 53-10-01.
